# SDR 2021060743370

- Difficulty date: June 7, 2021
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0222
- Aircraft time: 1,339 hours, 854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: WITH EMER LTS SWITCH IN ARM POSITION NO EMER LIGHTS ILLUMINATE. EMER LIGHTS DO ILLUMINATE
IN THE ON POSITION.
